Previous |  Up |  Next


Title: Continuous-time deadbeat observation problem with application to predictive control of systems with delay (English)
Author: Medvedev, Alexander
Author: Toivonen, Hannu
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 30
Issue: 6
Year: 1994
Pages: 669-688
Category: math
MSC: 34K35
MSC: 93B07
MSC: 93B52
MSC: 93B60
MSC: 93C30
MSC: 93D25
idZBL: Zbl 0827.93012
idMR: MR1323669
Date available: 2009-09-24T18:52:13Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] C. A. Desoer, M. Vidyasagar: Feedback Systems: Input-Output Properties.Academic Press, New York 1975. Zbl 0327.93009, MR 0490289
Reference: [2] T. Furukawa, E. Shimemura: Predictive control for systems with time delay.Internat. J. Control 37 (1983), 2, 399-412. Zbl 0505.93056, MR 0694305
Reference: [3] T. Kailath: Linear Systems.Prentice Hall, New York 1980. Zbl 0454.93001, MR 0569473
Reference: [4] V. Kučera, F. J. Kraus: FIFO stable control systems.In: Preprints of Papers of the 12th World IFAC Congress, Vol. 1, Sydney 1993, pp. 91-96.
Reference: [5] A. Medvedev, H. T. Toivonen: A continuous finite-memory deadbeat observer.In: Proceedings of the American Control Conference, Chicago 1992, pp. 1800-1804.
Reference: [6] A. Medvedev, G. Hillerström: Periodic disturbance rejection: A neural network approach.In: Proceedings of the International Conference on Artificial Neural Networks. Springer-Verlag, Amsterdam 1993, pp. 814-817.
Reference: [7] A. Medvedev, H. Toivonen: Feedforward time-delay structures in state estimation.Finite memory smoothing and continuous deadbeat observers. IEE Proceedings D-141 (1994), 2, 121-129. Zbl 0800.93180
Reference: [8] E. Nobiyama, T. K. S. Shin: Deadbeat control problems of multivariable continuous-time systems.In: Proceedings of the 30th Conference on Decision and Control, Brighton 1991, pp. 2662-2667.
Reference: [9] A. W. Olbrot: Stabilizability, detectability, and spectrum assignment for linear systems with general time delays.IEEE Trans. Automat. Control AC-23 (1978), 887-890. MR 0528786
Reference: [10] W. Wonham: Linear Multivariate Control: A Geometric Approach.Springer-Verlag, New York 1985. MR 0770574


Files Size Format View
Kybernetika_30-1994-6_11.pdf 1.073Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo